English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotics from scaling for nonlinear wave equations

Szpak, N. (2010). Asymptotics from scaling for nonlinear wave equations. Communications in Partial Differential Equations, 35(10), 1876-1890. doi:10.1080/03605300903540935.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-60AB-F Version Permalink: http://hdl.handle.net/21.11116/0000-0004-487B-2
Genre: Journal Article

Files

show Files
hide Files
:
0907.4287v1.pdf (Preprint), 174KB
Name:
0907.4287v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Asymptotics from Scaling for Nonlinear Wave Equations.pdf (Any fulltext), 132KB
Name:
Asymptotics from Scaling for Nonlinear Wave Equations.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Szpak, Nikodem1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We present a scaling technique which transforms the evolution problem for a nonlinear wave equation with small initial data to a linear wave equation with a distributional source. The exact solution of the latter uniformly approximates the late-time behavior of solutions of the nonlinear problem in timelike and null directions.

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 434006
arXiv: 0907.4287
DOI: 10.1080/03605300903540935
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Partial Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 35 (10) Sequence Number: - Start / End Page: 1876 - 1890 Identifier: -